Affine Triple Systems and Matroid Designs.

H. Peyton Young

Mathematische Zeitschrift (1973)

  • Volume: 132, page 343-360
  • ISSN: 0025-5874; 1432-1823

How to cite


Young, H. Peyton. "Affine Triple Systems and Matroid Designs.." Mathematische Zeitschrift 132 (1973): 343-360. <>.

author = {Young, H. Peyton},
journal = {Mathematische Zeitschrift},
pages = {343-360},
title = {Affine Triple Systems and Matroid Designs.},
url = {},
volume = {132},
year = {1973},

AU - Young, H. Peyton
TI - Affine Triple Systems and Matroid Designs.
JO - Mathematische Zeitschrift
PY - 1973
VL - 132
SP - 343
EP - 360
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.